online medicine store

Get Complete Medical Information About Paracetamol Tablet Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Paracetamol Tablet On Zoylo.com.

INFORMATION ABOUT PARACETAMOL

PARACETAMOL uses

PARACETAMOL is commonly used drug to reduce pain and lower high temperatures (fever). It is also used to treat headache, toothache, joint ache and other feverish conditions.

Common side-effects

• Skin rash
• Nausea
• Vomiting
• Indigestion
• Unusual bleeding or bruising

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR PARACETAMOL

• Take PARACETAMOL with or without meals or as advised by your doctor. Take it at a gap of 4 hours at least to reduce fever and pain.
• Keep your doctor informed if you are taking medicines such as warfarin (blood clotting) or cholestyramine (cholesterol lowering).
• Do not consume alcohol with PARACETAMOL.
• Take it with caution specifically if you have or had any history of kidney and liver diseases.
• Driving and strenuous activity to be taken up only when you feel you are alert enough to take up these activities.
• Do not hesitate to speak with a doctor straight away if you are experiencing allergic reactions such as sudden skin rashes or swelling in the face and body.
• Please do not take more than prescribed PARACETAMOL as it may cause some very serious adverse effects.

FREQUENTLY ASKED QUESTIONS

Q. How does PARACETAMOL work? A. PARACETAMOL works on an area of the brain that regulates our body temperature and pain. Hence by taking PARACETAMOL, it prevents the release of substances known as prostaglandins, these substances increase pain and body temperature during some infectious/clinical conditions. So, taking PARACETAMOL on time helps in controlling fever and body pain.
Q. Does PARACETAMOL treat viral fever? A. No, PARACETAMOL only helps in relieving symptoms of viral fever.  PARACETAMOL is an antipyretic and analgesic which means it will relieve from pain and reduces high temperatures. PARACETAMOL is a drug which is intended to treat fever and pain, will not cure infection. So, in case of viral fever, the virus takes its own time to replicate and finish its cycle inside the host body. Hence you are advised to consult your doctor and not take PARACETAMOL for more than 4 to 5 days.  Do not take PARACETAMOL on your own, since viral fever may be caused due to any underlying infection, which can be diagnosed only by a doctor.
Q. Does PARACETAMOL relieve inflammation? A. No, PARACETAMOL is not used to relieve inflammation.  PARACETAMOL is an antipyretic and analgesic which means it will relieve from pain and reduces high temperature and fever.  You are advised to speak with your doctor, he may give your other medication to treat inflammation.  Never assume that PARACETAMOL helps in treating inflammation.
Q. Can I take PARACETAMOL for migraine headache? A. Yes, PARACETAMOL was shown to be effective for treating migraine headache.  You are also advised to maintain good sleep habits, diet modification, stress management since these might help you to keep away from migraine attacks.
Q. Does PARACETAMOL treat abdominal pain or cramps? A. Yes, PARACETAMOL can be used for treatment of abdominal pain/ cramps. PARACETAMOL is an analgesic which is used to relieve pain. However, it is recommended to take PARACETAMOL as advised by your doctor. Do not overdose as it may lead to kidney and liver damage.
Q. Can I have regular food while taking PARACETAMOL? A. Although food doesn’t alter the functioning of PARACETAMOL, it is advised to take light non-spicy meals.
Q. Can I take PARACETAMOL with cetirizine? A. Yes, you can take PARACETAMOL with cetirizine or ibuprofen (antihistamines).  There were no interactions found between these two medications. However, if you experience any side-effects while taking this combination, then you must need to report to your doctor.
Q. Does PARACETAMOL used for chronic pain conditions? A. No, PARACETAMOL may not help in treating chronic pain conditions.  PARACETAMOL is used to treat mild to moderate pain including headache, toothache, period pain, joint pains, sore throat and backache. 
Q. Is PARACETAMOL and ibuprofen are same? A. No, PARACETAMOL and ibuprofen are not same.  Although, both medications are used for reliving pain.  PARACETAMOL is an antipyretic and analgesic which means it will relieve from pain and reduces high temperature and fever, whereas Ibuprofen has additional uses, it is a nonsteroidal anti-inflammatory drug class, used for treating pain, fever and inflammation.
Q. Can I take PARACETAMOL if I have liver problems? A. No, you are strongly advised not to take PARACETAMOL if you have liver problems.  This is because PARACETAMOL may cause serious damage to the liver cells, which may lead to liver failure.  Please, speak to your doctor before taking PARACETAMOL he/she may advise you to take alternate medication. 
Q. Is PARACETAMOL is a NSAID and/or steroid? A. No, PARACETAMOL is not NSAID and/or steroid.  PARACETAMOL is an antipyretic and analgesic which means it will relieve from pain and reduces high temperature and fever. 
Q. Can PARACETAMOL makes you sleepy? A. No, PARACETAMOL does not make you drowsy or sleepy.  In case, if you experience any you are advised to restrict driving or handling of heavy machinery.
Q. Can I give PARACETAMOL to my child for fever? A. Yes, PARACETAMOL in the form of syrup can be given to your child in prescribed quantity to reduce fever. However, give it with a light meal and do not overdose PARACETAMOL. It can be harmful for the child. Along with PARACETAMOL also try and wet wipes on the forehead and body of the child for quick relief along with medications.
Q. Can I take PARACETAMOL for toothache? A. PARACETAMOL can be taken for toothache in combination with other pain-killers such as aceclofenac or diclofenac. Please consult your doctor if you have toothache as it may have several causes and can lead to infection. Your doctor may prescribe you antibiotics along with pain-killers.
Q. Does PARACETAMOL treat infection? A. No, PARACETAMOL does not treat infections. PARACETAMOL is an analgesic-antipyretic. It is used to treat fever and mild to moderate pain. Please consult your doctor if you have infections.
Q. Does PARACETAMOL cause allergy? A. Yes, PARACETAMOL causes skin allergy. Skin rashes, itching, swelling of the face, runny nose are the side-effects of PARACETAMOL. However, these are rare side-effects and it is not necessary for all people to experience these. Please consult your doctor if you are facing these side-effects.
Q. Can I take PARACETAMOL twice in a day? A. Yes, you can take PARACETAMOL twice a day when you do not feel relief from fever or pain.  However, do not overdose on PARACETAMOL, it is recommended not to exceed taking 4 tablets a day and maintain a minimum gap of 4-6 hours between each dose.
Q. Can I take PARACETAMOL if I have liver disease? A. No, please do not take PARACETAMOL if you are suffering from a liver disease as PARACETAMOL leads to liver damage. It is important to consult your doctor before taking PARACETAMOL in case you are having a liver problem.
Q. Can I take PARACETAMOL if I am suffering from ongoing pain? A. No, it is not advised to take PARACETAMOL for ongoing pain. PARACETAMOL is used to treat pain and reduce high temperature. However, if you are suffering from pain for many days please consult your doctor as it might indicate the symptoms of an underlying disease.
Q. Can I take PARACETAMOL with pantoprazole? A. Maintaining a minimum gap of 1-2 hours between both the medicines is advised. However, take PARACETAMOL with pantoprazole only after consulting your doctor in-order to avoid unpleasant side-effects.
Q. Can I crush PARACETAMOL before swallowing? A. No, do not crush PARACETAMOL and swallow it with water. Do not chew the medicine. Take the medicine as advised by your doctor.
Q. Can I take PARACETAMOL with vitamins? A. Yes, PARACETAMOL is generally safe drug and can be taken with vitamins. It is recommended to maintain a minimum gap of 1-2 hours between both the medicines.
Q. Is it safe to drink alcohol after taking PARACETAMOL? A. No, it is not recommended to take PARACETAMOL with alcohol as it may lead to liver damage.
Q. Can I take PARACETAMOL for menstrual pain? A. Yes, PARACETAMOL can be used for menstrual pain. Do not take more than 4 tablets a day. It is recommended to maintain a minimum gap of 4-6 hours between each dose. Please consult your doctor if you experience severe menstrual pain/ cramps.
Q. How should I store PARACETAMOL? A. Store PARACETAMOL at room temperature (below 25°C) and away from sunlight. Keep out of reach of children. Do not use the medicine after expiry date because the efficacy of the medicine decreases. Expiry date generally refers to the last day of that month. Return any unused medicine to the pharmacy for disposal or properly dispose it yourself. 
Q. Which medications should I not take along with PARACETAMOL? A. PARACETAMOL is safe to use with most of the drugs. While taking other medicines with PARACETAMOL does not cause any serious side effects, it is safer to know the drugs that react with PARACETAMOL in the body. Anticoagulants such as warfarin, is not recommended. Also, the use of cholestyramine, domperidone or metoclopramide is not advised. Also, look out for other medicines containing PARACETAMOL. Taking those medicines with PARACETAMOL can cause overdose and lead to harmful side effects.

^Top